MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC HS1 ONSITE DEFIB, US ENGLISH, EXCHANGE; AED

PHILIPS NORTH AMERICA LLC HS1 ONSITE DEFIB, US ENGLISH, EXCHANGE; AED
Model Number M5066A
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It has been reported that the device will not power on.
 
Additional Manufacturer Narrative
Available details indicate the support center staff provided remote troubleshooting assistance.The customer was instructed to insert the battery, but the device still did not power on.The customer advised they had checked the device the prior week and it did not power on then.The customer also mentioned they used the device over four months ago and they just changed out the pads set.They did not know if the device was beeping previously or for how long.The support center advised they would replace the battery and follow up to ensure this powers on the device.The replacement battery was sent, tracked, and delivered to the customer site.The support center followed up with the customer who advised the new battery was received and the aed powered on with no issues.The device is not available for additional investigation as it was returned to service.Based on the information available and the testing conducted, the cause of the reported problem was a battery failure.The reported problem was confirmed.A replacement battery was provided, resolving the complaint issue and returning the device to full functionality.Based on the information available and results of additional analysis, no further action is necessary at this time.The data entered in this complaint record will be utilized for product quality and safety improvements per the post market surveillance and risk management processes.The customer was provided a replacement battery to resolve the issue.It has been concluded that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
HS1 ONSITE DEFIB, US ENGLISH, EXCHANGE
Common Device Name
AED
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
dana tackett
22100 bothell everett highway
bothell, WA 98021
9095703538
MDR Report Key15874256
Report Number3030677-2022-05369
Device Sequence Number11379802
Product Code MKJ
UDI-Device Identifier00884838049130
UDI-Public00884838049130
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
P160029
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberM5066A
Device Catalogue Number453564428191
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2022
Supplement Date Received by Manufacturer11/28/2022
Initial Report FDA Received Date11/28/2022
Supplement Report FDA Received Date12/23/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown